# SDR COMA0560442

- Difficulty date: August 12, 2005
- Submitted: August 22, 2005
- Operation: Air carrier
- Aircraft: N468CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7649
- Aircraft time: 9,195 hours, 8,074 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Part number: 173060000001
- Condition: Malfunctioned
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLIGHT 5182 - ANTI-SKID CAUTION DURING TAKEOFF.  REPLACED THE RT MLG WHEEL SPEED WIRE HARNESS.
